Noncommutative Valuation Rings

Elbert M. Pirtle

Publications de l'Institut Mathématique (1986)

  • Volume: 39(53), Issue: 59, page 83-87
  • ISSN: 0350-1302

How to cite


Elbert M. Pirtle. "Noncommutative Valuation Rings." Publications de l'Institut Mathématique 39(53).59 (1986): 83-87. <>.

author = {Elbert M. Pirtle},
journal = {Publications de l'Institut Mathématique},
keywords = {valuation on a division ring; valuation ring; duo ring; prime ideal},
language = {eng},
number = {59},
pages = {83-87},
publisher = {Matematički institut SANU},
title = {Noncommutative Valuation Rings},
url = {},
volume = {39(53)},
year = {1986},

AU - Elbert M. Pirtle
TI - Noncommutative Valuation Rings
JO - Publications de l'Institut Mathématique
PY - 1986
PB - Matematički institut SANU
VL - 39(53)
IS - 59
SP - 83
EP - 87
LA - eng
KW - valuation on a division ring; valuation ring; duo ring; prime ideal
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.